Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Recurring UTI, frequent urination, less amount of urine. Taking cranberry pills. Cure for symptoms?

hi I m 18 years old and have been have recurring UTI s for a couple weeks. I got treated with antibiotics last week and they took away he pain and discomfort wonderfully, but the frequent urination didn t completely go away and now the pain is back. Also, when I pee, it s very little and it s mostly clear, but the wiping tissue is yellow. I started taking cranberry pills today to prevent more UTI s. Is something else wrong?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Recurrent UTI needs investigation to evaluate an underlying cause - stone, deformity and so on.
An ultrasound and/or Intravenous Urography may e necessary.
Blood counts and kidney function must be tested.
You ought to see an Urologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor